# SDR DALA2025042203122

- Difficulty date: April 19, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N868DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31978
- Aircraft time: 27,270 hours, 10,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7180985) DURING SERVICE CHECK CABIN EMERGENCY LIGHT TEST, FOUND 4 LIGHTS INOP ON CEILING AREA. REPLACED BATTERY PACK PER B737 33-51-06.
